Analyticity of Homomorphic Cluster Coherent Potential Approximation

この論文をさがす

著者

抄録

We propose one possible way of avoiding the breakdown of analyticity ofaverage Green's functions based on the cluster coherent potential approximationfor substitutionally disordered systems. Our assertion is that nonanalyticitywould not occur when a one-particle total hamiltonian is partitioned into the sumof homomorphic single-cluster hamiltonians and the CPA condition is appliedto one of these homomorphic subhamiltonians. Using an example of homo-morphic partition into double-site clusters, we show that the results for disorderedone- and three-dimensional systems with site-diagonal randomness lend supportto our assertion.

収録刊行物

  • Journal of the Physical Society of Japan

    Journal of the Physical Society of Japan 45(2), 691-692, 1978-08-15

    一般社団法人日本物理学会

各種コード

  • NII論文ID(NAID)
    110001975429
  • NII書誌ID(NCID)
    AA00704814
  • 本文言語コード
    ENG
  • ISSN
    00319015
  • データ提供元
    NII-ELS 
ページトップへ